# SDR DHL2007801509

- Difficulty date: October 29, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1620 S20-21r
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT SVC DOOR CRACKED 0.750" STA 1620.000 L-20R TO L-21R AT LWR FWD JAMB CORNER (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW AD200-20-08 S/B DC8-53-075, DRAWING DOUGLAS SR08530021.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-3-0 AND SRM 51-1-20D.  CUT OUT DAMAGED AREA IAW DRAWING DOUGLAS SR08530021.  PERFORMED NDT INSPECTION IAW DC8 NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK, NO CORROSION AFTER CUT.  ATTACHED FORM SMN 242-2.  FABRICATED REPAIR DOUBLER FROM AL7075T6 0.090" AND REPAIR TRIPLER FROM AL7075T6 0.125" AND FILLER FROM AL7075T6 0.080" IAW DRW DOUGLAS SR08530021.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DRAWING DOUGLAS SR08530021 IAW SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  INITIAL INSP WITHIN 17.000 LANDINGS, REPETITVE 4000 LANDINGS IAW DRAWING DOUGLAS SR08530021.  NEXT INSPECTION 49.750 LANDING CYCLES.
